# SDR CA020419003

- Difficulty date: April 4, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 11,489 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Relay
- Part number: 77GB408R4A18
- Condition: Corroded
- Location: Engine Controls
- Part time: 14,010 hours, 15,579 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT CHECK PILOT PULLED THE FIRE HANDLE TO CHECK THE FUEL SHUTOFF VALVE OPERATION, WHEN HE PUSH IT BACK THE VALVE STAYED CLOSED.AFTER INVESTIGATION WE FOUND ALL THE CONTACT ON RELAY (A236K1)CORRODED AND FEW PIN BROKEN.  RELAY AND WIRE WAS REPLACED.
